# SDR 2006UALA00568

- Difficulty date: February 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,204 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STOPPED AT OMA DUE TO RT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED.  TRANSFERRED FUEL INTO CENTER FUEL TANK. RIGHT CENTER TANK FUEL BOOST PUMP LIGHT WORKED OK.
